# SDR ASOA2014120811848

- Difficulty date: November 17, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE BS 280 FLOORBEAM CAP ANGLE.  THE FLOORBEAM WAS FOUND CORRODED AND CRACKED.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06-001-001,  SRM 51-40-11-001-001-A01 & DWG  670-53-11-594.
